# SDR WX0A2024061732072

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,792 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) MULTIPLE BULBS IN THE EMERGENCY EXIT SIGNS THROUGHOUT CABIN ARE INOP / RELAMPED BAD BULBS IN THE EMERGENCY EXIT SIGNS IAW AMM 33-51-17-400-01-A. OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNITS IS GOOD IAW AMM 33-51-00-710-001-A AND OPERATIONAL OF EMERGENCY LIGHTING SYSTEM INCLUDING ALL LIGHTS AND SIGNS IS GOOD IAW 33-51-00-710-805-A."
